I am new to Tasigna, has anyone had issues with dry eyes and gout?
You are here
Dry eyes and gout on Tasigna
First weeks were very challenging with various side effects.
From another hand I can see that as not Tasigna fault but a real battle inside of my body: between bad sells who won't give up easily and new improved formula of blood.
Skin gets very dry and eyes as well. Increase your intake of mineral flat - poor in sodium(!) water. Eat salads and cooked vegetables with generous dose of good quality oils and fats.
I'm buying from small producers what is called here "ventreche" porc bacon streeps very fatty - fresh marinaded - 20 g per day minimum with lunch sandwich.
Eyes - you may ask in the pharmacy for drops for dry eyes especially with hyaluronic acid.
2 capsules or magnesium "4 types in one formula" per day with diner will make "muscles life" better ( and digestion gets back to normal).
If not ibuprofen but only when needed.
Last little trick: castor oil on eye lashes before going to bed. Skin gets better, eyes are not dry and lashes growing like crazy.
Thanks Tanya I will follow your lead. Good advice. Been dealing with imatinib side effects for 11 years but the transition to nilotinib has brought a whole host of new affects. And I think my body is still in withdrawal from imatinib. You cannot take something for a decade and expect the body to just forget. I believe the substances we put in our bodies especially TKI can be stored and linger in our system for a while.
Yes, it's inevitable with all the medicines. They do their job for the cost.
In my first days with 600mg Tasigna per day I was getting mad and desperate.
Surprisingly the advice of my insurance advisor was a great help to reduce the misery - the cure by Propolis
Propolis has a unique effect of stabilising our blood formula helping to cope with medical intoxication.
It has to be pure product though - I was buying mine from local farmer. In front of me neither customer - a woman who was buying her stock of Propolis and honey in order to cope with chemotherapy effects against aggressive breast cancer.
You may look for more information in internet - just stay strong and continue looking for solutions. Hugs